# SDR 97ZZZX4006

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75226
- Make and model: Piper PA-34-200T
- Aircraft serial: 34670237
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6390170
- Condition: Malfunction
- Location: Gear Retract
- Part time: 3,825 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A POSSIBILITY THE HYDRAULIC HOSE TO THE GEAR RETRACTION ACTUATOR MAY HAVE BEEN PICKED UP BY THE UPPER DRAG LINK BOLT WHEN THE GEAR WAS SELECTED DOWN.  COULD NOT DUPLICATE THE GEAR EXTENSION PROBLEM.
